QUT ePrints

Bayesian Inference in Hidden Markov Random Fields for Binary Data Defined on Large Lattices

Friel, Nial , Pettitt, Tony, Reeves, Robert, & Wit, Ernst (2009) Bayesian Inference in Hidden Markov Random Fields for Binary Data Defined on Large Lattices. Journal of Computational and Graphical Statistics, 18(2), pp. 243-261.

View at publisher

Impact and interest:

13 citations in Scopus
Search Google Scholar™
13 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 42820
Item Type: Journal Article
Keywords: Autologistic Model, Ising Model, Latent Variables, Markov Chain Monte Carlo Methods, Normalizing Constant
DOI: 10.1198/jcgs.2009.06148
ISSN: 1061-8600
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Applied Statistics (010401)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 13 Jul 2011 23:07
Last Modified: 03 Dec 2012 12:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page